# SDR SWAA2021111730941

- Difficulty date: October 18, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY BILGE FRAME SUPPORT UPPER FLANGE BS 787, S26R.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  EVALUATED REWORKED AREA ORG MAT 0.088 MAT REMOVED 0.042 MAT REMAINING 0.046 FOUND TO BE OUT OF LIMITS IAW B737-7 SRM 53-00-53-1A-2 REMOVED AT AFT CARGO COMPARMENT THE BILGE FRAME SUPPORT UPPER FLANGE FROM STA 787 TO STA 860 OF R/H SIDE STR 26R IN REF B 737-700 SRM 51-40-02-0G-0 VERIFIED 4COMPLETE LOCATED AND DRILLED NEW BILGE FRAME SUPPORT UPPER FLANGE AT AFT CARGO COMPARMENT FROM STA 787 TO 860 STR 26 R/H SIDE IN REF B 737-700 51-40-05-0G-0. INSTALLED 100% AFT CARGO FRAME SUPPORT FROM STA 787 TO STA 867 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG# 146A8120.
